Skip navigation

Probabilistic approach in weighted Markov branching processes

Probabilistic approach in weighted Markov branching processes

Chen, Anyue, Li, Junping and Ramesh, N.I. (2007) Probabilistic approach in weighted Markov branching processes. Statistics & Probability Letters, 78 (6). pp. 771-779. ISSN 0167-7152 (doi:10.1016/j.spl.2007.09.043)

Full text not available from this repository.

Abstract

This note provides a new probabilistic approach in discussing the weighted Markov branching process (WMBP) which is a natural generalisation of the ordinary Markov branching process. Using this approach, some important characteristics regarding the hitting times of such processes can be easily obtained. In particular, the closed forms for the mean extinction time and conditional mean extinction time are presented. The explosion behaviour of the process is investigated and the mean explosion time is derived. The mean global holding time and the mean total survival time are also obtained. The close link between these newly developed processes and the well-known compound Poisson processes is investigated. It is revealed that any weighted Markov branching process (WMBP) is a random time change of a compound Poisson process.

Item Type: Article
Additional Information: [1] Available online 26 October 2007.
Uncontrolled Keywords: compound Poisson process, hitting times, Markov branching process, random time change, uniqueness, weighted Markov branching process,
Subjects: Q Science > QA Mathematics
Pre-2014 Departments: School of Computing & Mathematical Sciences
School of Computing & Mathematical Sciences > Department of Mathematical Sciences
School of Computing & Mathematical Sciences > Statistics & Operational Research Group
Related URLs:
Last Modified: 14 Oct 2016 09:03
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
URI: http://gala.gre.ac.uk/id/eprint/1258

Actions (login required)

View Item View Item